English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Modular curves, C*-algebras, and chaotic cosmology

Marcolli, M. (2007). Modular curves, C*-algebras, and chaotic cosmology. In Frontiers in number theory, physics, and geometry II (pp. 361-372). Berlin [et al.]: Springer.

Item is

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Marcolli, Matilde1, Author           
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2007
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: eDoc: 299522
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Frontiers in number theory, physics, and geometry II
Source Genre: Book
 Creator(s):
Affiliations:
Publ. Info: Berlin [et al.] : Springer
Pages: - Volume / Issue: - Sequence Number: - Start / End Page: 361 - 372 Identifier: -